# SDR QXEA2016111600717

- Difficulty date: October 17, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 36,840 hours, 38,854 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 85329448103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STR 24R SPLICE AND FASTENERS STA 116. REMOVED SPLICE AT STA 116 STR 24R PER SRM 51-40-15 REPAIR -01 AND 51-42-05 REPAIR -01. PARTIALLY INSTALLED OF STRINGER SPLICE, 4EA RIVETS, BOTTOM LEG AT FS 116 STRINGER 24R REF SRM 51-42-05. REMOVED CORROSION AT SPLICE STA 116 STR 24 PER SRM 51-21-00 STRUCT IDENT -02. ORIG MAT'L THICKNESS IS .050 PER DWG 85329448 REV --. REMAINING THICKNESS IS .033. LOCATED & DRILLED NEW STRINGER SPLICE PN 85329448-103 REF SRM 51-40-07 & DWG 85329451 REV A. COMPLETED INSTALLATION OF STRINGER SPLICE AT FS X116.2 STR 24R REF SRM 51-42-05-02-01 AND DWG 85329451 REV A.
